# SDR ASAA2012100993093

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,586 hours, 5,302 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Location: Cockcpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O MCDU SCREEN BLANKED AND ALL KEYBOARD ADVISORY LIGHTS ILLUMINATED.  NEXT THE LIGHTS EXTINGUISHED.  A MESSAGE FLASHED ON THE SCREEN AND NORMAL OPS RESUMED.  ACFT GROUNDED.  NO LOGGED FAULTS - SYS OPS OK.
